# SDR UPS05M45473

- Difficulty date: September 20, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 24,205 hours, 5,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289117
- Part serial: 0366
- Condition: Malfunctioned
- Location: L1 Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 HEAVY MAINTENANCE CHECK, THE L1 DOOR SLIDE ON N275UP WAS INADVERTENTLY DEPLOYED BY MAINTENANCE PERSONNEL, BUT THE SLIDE DID NOT FULLY DEPLOY.  REMOVED L-1 FWD ENTRY DOOR SLIDE PER MM 25-61-04 CMM 25-61-11.  OK TO INSTALL SLIDE ON L-1 DOOR.  INSTALLED SLIDE ON L-1 DOOR IAW MM 25-61-01.  NEED TO SERVICE PNEUMATIC BOTTLE FOR L-1 DOOR.  SERVICED PNEUMATIC BOTTLE FOR L-1 DOOR IAW MM 12-25-04.
